Skip to content | Change text size
 

Dr. Vyacheslav Abramov

Vyacheslav Abramov Vyacheslav Abramov mainly works in the area of Queueing Systems and Networks and their application to Telecommunication Systems. The list of his publications includes theoretical results as well as different applications on queueing theory. (download Resume...) He can be accessed by vyacheslav.abramov@sci.monash.edu.au or by phone: +61 3 9905 4474

 
 

Past ARC research grant

  • DP0771338 Queueing Systems and Their Application to Telecommunication Systems and Dams (January 3, 2007 - January 2, 2010, AUD $ 246,450)

    Music - home-made recordings

  • Frederyk Chopin, Waltz C sharp minor, Op. 64 #2 download.

    Software

    The software is created for the teaching and research purposes in Visual C++. The present version is very elementary.

  • Binomial models for European call and put options ->download.
  • Symmetric Random Walk ->download.
  • Brownian Motion ->download.
  • Stochastic Differential Equations in Financial Mathematics ->download.
  • Different types of Stochastic Differential Equations ->download.
  • Stochastic Difference Equations arising from Biology ->download.

    Publications

      1. Monographs

    • Abramov, V.M. Investigation of a Queueing System with Service Depending on Queue-Length. Donish, Dushanbe, Tadzhikistan, 1991, 164pp. (Russian.) ISBN 5-8366-0313-8; Zbl 0900.34001
    • Abramov, V.M. Queueing Systems, Networks and Telecommunication Systems: Asymptotic Methods for Queueing Systems and Networks with Application to Telecommunications, 157 pp. Lambert Academic Publishers, 2009. ISBN 978-3-8383-2416-6 (The book is available at the Hargrave-Andrew library [Monash University, Clayton campus]: 519.82, A161Q, 2009)

      2. Journal publications since 1991 (inverse order) and Preprints

      Preprints

    • Abramov, V.M. Level-crossings of symmetric random walks and their application download. [Submitted to : Proceedings of the American Mathematical Society]
    • Abramov, V.M. Continuity of large closed queueing networks with bottlenecks. arXiv/0903.3259. download. [Submitted to : Queueing Systems]
    • Abramov, V.M. Asymptotic behavior of branching populations before extinction. arXiv: math/0610506v4. download. [Unfinished : Working paper]
    • Abramov, V.M. Bounds for the loss probabilities in large loss queueing systems. arXiv/0804.2310v3. - download. [Submitted to : Queueing Systems]
    • Abramov, V.M. The stability of join-the-shortest-queue models with general input and output processes. arXiv: math/PR 0505040. - download.
    • Abramov, V.M. Losses in M/GI/m/n queues. arXiv: math/PR 0506033. - download . [Submitted to : Stochastic Models]
    • Abramov, V.M. Optimal control of a large dam, taking into account the water costs. arXiv: 0911.4228v1. - download. [Submitted to : Stochastic Models]

      Publications

      2011

    • Abramov, V.M. Statistical analysis of single-server loss queueing systems. Methodology and Computing in Applied Probability (to appear) download. Software for this paper is here.
    • Abramov, V.M., Klebaner, F.C. and Liptser, R.Sh. Weak convergence of the Euler-Maruyama approximations for the CEV model. Discrete and Continuous Dynamical Systems, ser. B (to appear). download.

      2010

    • Abramov, V.M. Takacs' asymptotic theorem and its applications: A survey. Acta Applicandae Mathematicae, 109 (2010) 609-651; MR2585807; Zbl pre05700607 download

      2008

    • Abramov, V.M. The effective bandwidth problem revisited. Stochastic Models, 24 (2008), 527-557; MR2466569 (2009m:60207); Zbl 1153.60390 - download.
    • Abramov, V.M. Continuity theorems for the M/M/1/n queueing system. Queueing Systems, 59 (2008), 63-86; MR2429898 (2009j:60194); Zbl 1166.60054 - download.
    • Abramov, V.M. Further analysis of confidence intervals for large client/server computer networks. Reliability and Risk Analysis: Theory and Applications, 1, (2008), Issue 1 (March), 22-28. - download
    • Abramov, V.M. Large closed queueing networks in semi-Markov environment and their applications. Acta Applicandae Mathematicae, 100 (2008), 201-226; MR2369078 (2008k:60222); Zbl 1138.60058 - download.
    • Abramov, V.M. and Klebaner, F.C. Prediction of missing observations by a control method. Advances and Applications in Statistics, 8 (2008), 109-129; MR2421755 (2009j:62215); Zbl pre05608934 - download.

      2007

    • Abramov, V.M. Confidence intervals associated with performance analysis of symmetric large closed client/server computer networks. Reliability: Theory and Applications, 2, (2007), Issue 2 (June), 35-42. - download
    • Abramov, V.M. and Klebaner, F.C. Estimation and prediction of a non-constant volatility. Asia Pacific Financial Markets, 14 (2007), 1-23; Zbl 1151.91469 - download.
    • Abramov, V.M. Multiserver queueing systems with retrials and losses. ANZIAM Journal [Formerly known as Journal of the Australian Mathematical Society, Ser. B], 48 (2007), 297-314; MR2326316 (2008d:60115); Zbl 1142.60059 - download.
    • Abramov, V.M. Asymptotic analysis of loss probabilities in GI/M/m/n queueing systems as n increases to infinity. Quality Technology and Quantitative Management, 4 (2007), 379-393; MR2412453 - download.
    • Abramov, V.M. Optimal control of a large dam. Journal of Applied Probability, 44 (2007), 249-258; MR2313000 (2008a:60229); Zbl 1135.60055 - download.

      2006

    • Abramov, V.M. Analysis of multiserver retrial queueing system: A martingale approach and an algorithm of solution. Annals of Operations Research 141 (2006) 19-50; MR2205698 (2007b:60222); Zbl 1100.60048 - download.
    • Abramov, V.M. Stochastic inequalities for single-server loss queueing systems. Stochastic Analysis and Applications, 24 (2006), 1205-1221; MR2273777 (2008h:60373); Zbl 1113.60091 - download.

      2004

    • Abramov, V.M. Asymptotic behavior of the number of lost messages. SIAM Journal on Applied Mathematics 64 (2004) 746-761; Zbl 1058.60071 download.
    • Abramov, V.M. and Liptser, R. On existence of a limiting stationary distribution for a time-inhomogeneous birth-and-death process. Queueing Systems 46 (3-4) (2004) 353-361; Zbl 1061.90026 download.
    • Abramov, V.M. A large closed queueing network containing two types of node and multiple customer classes: One bottleneck station. Queueing Systems 48 (1-2) (2004) 45-73; Zbl 1062.60093 download.

      2002

    • Abramov, V.M. Asymptotic analysis of the GI/M/1/n loss system as n increases to infinity. Annals of Operations Research 112 (2002) 35-41; Zbl 1013.90026 download.
    • Altman, E., El-Azouzi R. and Abramov, V.M. Non-cooperative routing in loss networks. Performance Evaluation 49 (1-4) (2002) 257-272. download.

      2001

    • Abramov, V.M. Some results for large closed queueing networks with and without bottleneck: Up- and down-crossings approach. Queueing Systems 38 (2001) 149-184; Zbl 0997.90027 download.
    • Abramov, V.M. Inequalities for the GI/M/1/n loss system. Journal of Applied Probability 38 (2001) 232-234; Zbl 0980.60115 download.
    • Abramov, V.M. On losses in MX/GI/1/n queues. Journal of Applied Probability 38 (2001) 1079-1080; Zbl 0996.60101 download.

      2000

    • Abramov, V.M. A large closed queueing network with autonomous service and bottleneck. Queueing Systems 35 (2000) 23-54; Zbl 0976.60087 download.

      1997

    • Abramov, V.M. On a property of a refusals stream. Journal of Applied Probability 34 (1997) 800-805; Zbl 0891.60089 download.

      1994

    • Abramov, V.M. Asymptotic distribution of the maximum number of infectives in epidemic models with immigration. Journal of Applied Probability 31 (1994) 606-613; Zbl 0817.92014 download.

      1991

    • Abramov, V.M. On a property of lost customers for one queueing system with losses. Kibernetika (Ukrainian Academy of Sciences) (2) (1991) 123-124. (Russian).

      3. Selected publications before 1990

    • Abramov, V.M. Some limit theorems for a single-channel system the intensity of which depends on queue-length. (Russian.) Izv. Acad. Nauk SSSR. Techn. Kibernet. (5) (1981), 53-57. MR0691209 (84d:60133)
    • Abramov, V.M. Limit theorems for certain joint distributions of single-channel system with intensity of servicing dependent on the queue-length. Engineering Cybernetics, 20 (2)(1982), 85 (1983). Translated from: Izv. Acad. Nauk SSSR. Techn. Kibernet. (2) (1982), 135-138 (Russian). MR0713874 (85c:60148)
    • Abramov, V.M. Limit theorems for certain joint distributions of single-channel system with intensity of servicing dependent on the queue-length. II Engineering Cybernetics, 22 (4)(1984) 18-22, (1985). Translated from: Izv. Acad. Nauk SSSR. Techn. Kibernet. (2) (1984), 115-119 (Russian). MR0800685 (87b:60137)
    • Abramov, V.M. Certain properties of a stream of lost calls. Engineering Cybernetics, 22 (4)(1984) 135-137, (1985). Translated from: Izv. Acad. Nauk SSSR. Techn. Kibernet. (3) (1984), 148-150, 206 (Russian). MR0800700 (87d:60079)
    • Abramov, V.M. The distribution of the supremum of the queue-length in queueing systems with Poisson input flow. Soviet J. Comput. Systems Sci., 25 (4)(1987) 189-193. Translated from: Izv. Acad. Nauk SSSR. Techn. Kibernet. (6) (1986), 194-197 (Russian). MR0922248 (88m:60234)
    • Abramov, V.M. Some new applications of an asymptotic theorem on the time of first approach a rare event in a regenerative process. (Russian). Izv. Acad. Nauk Tadzhik.SSR Otdel. Fiz.-Mat. Khim. i Geol. Nauk. 102 (4) (1986), 29-33. (1987). MR0937588 (89e:60174)

  •